# SDR FDEA202411111663

- Difficulty date: November 11, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N787FD
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 76,596 hours, 30,096 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Leaking
- Location: L2 Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL200, AN EXTREMELY LOUD SQUEAL  NOISE FROM CA S SIDE STARTED. CONTINUED CLIMB AND  LET THE AIRCRAFT CONTINUE TO PRESSURIZE TO SEE IF  NOISE WOULD SUBSIDE. PRESSURIZATION WAS NORMAL THE  WHOLE TIME. THE NOISE WAS CONSTANT MAKING IT VERY  DIFFICULT TO COMMUNICATE. RETURNED BACK TO MEM AND  ON DESCENT THROUGH 18000FT-16000FT THE NOISE  STOPPED.    AFTER FINDING THE NO 2 LH WINDOW PRESSURE SEAL TO  BE CUT.COMPLETED THE INSTALLATION OF THE NO 2 LH  WINDOW PRESSURE SEAL. SEALANT CURING  PERFORMED CABIN PRESSURIZATION CHECK REF B757 AMM  ABOVE. NO LOUD SQUEALS NOTED ON CAPTAIN'S SIDE.
